# SDR DALA2023120609992

- Difficulty date: December 4, 2023
- Submitted: December 6, 2023
- Operation: Air carrier
- Aircraft: N893DN
- Make and model: Boeing 737-900ER
- Aircraft serial: 32002
- Aircraft time: 17,469 hours, 6,579 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 141A48001
- Part serial: 17338H3151
- Condition: Damaged
- Location: Unknown
- Part time: 17,460 hours, 6,576 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 4402982) L1 WINDSCREEN HAD PLPC ARCING FOLLOWED BY OUTER PANE CRACKED. INFO: HAPPED AT FL330, NO PRESSURE CHANGES. R/R WHCU #1 PER B737 AMM 30-41-11. REMOVED AND REPLACED LH L1 WINDOW REF B737 AMM 56-11.
